# SDR SABA020013

- Difficulty date: January 28, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8103
- Aircraft serial: 162
- Aircraft time: 32,368 hours, 29,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 883 ON FLIGHT 5028 FROM TLH TO CLT.  DURING TURN-AROUND AT CLT, THE EMERGENCY CEILING LIGHT AT ROW 7 WAS FOUND INOP.  MAINTENANCE REMOVED AND REPLACED THE BULB.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
